# SDR ASOA201703131328

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Housing
- Part number: SH670334475
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 232BRF DRAIN HOUSING CORRODED.  REMOVED AND REPLACED DRAIN HOUSING ASSY. ON FLOORBOARD 232 BRF I/A/W CRJ 900 AMM 53-00-47-000-802 A02,53-00-47-400-802 A02.
